Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 81, NWS Des Moines, IA

July 11, 20164 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 11, 2016, 9:29 PM CDT for 4 counties in Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2016, 9:29 PM CDT (02:29 UTC)
Expired
Jul 11, 2016, 10:15 PM CDT
In force
46 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IA, Carroll County, IA, Greene County, IA, Sac County, IA

The radar

The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3311 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
1.2
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted.

301 
WUUS53 KDMX 120229
SVRDMX
IAC025-027-073-161-120315-
/O.NEW.KDMX.SV.W.0081.160712T0229Z-160712T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
929 PM CDT MON JUL 11 2016

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
  CARROLL COUNTY IN WEST CENTRAL IOWA...
  WESTERN GREENE COUNTY IN WEST CENTRAL IOWA...
  SOUTHEASTERN SAC COUNTY IN WEST CENTRAL IOWA...

* UNTIL 1015 PM CDT

* AT 928 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHEAST OF SAC CITY TO 7 MILES EAST OF
  MANNING...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARROLL...JEFFERSON...LAKE CITY...GLIDDEN...SCRANTON...BREDA...
  CHURDAN...FARNHAMVILLE...LOHRVILLE...TEMPLETON...AUBURN...DEDHAM...
  HALBUR...LIDDERDALE...LANESBORO...WILLEY...RALSTON...SWAN LAKE
  STATE PARK...ARTHUR N NEU AIRPORT AND HOBBS COUNTY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4233 9440 4221 9440 4221 9437 4190 9431
      4190 9497 4228 9499
TIME...MOT...LOC 0228Z 266DEG 37KT 4235 9489 4194 9492 

HAIL...0.75IN
WIND...60MPH
 
$$

KOTENBERG
2 follow-up statements
861 
WWUS53 KDMX 120256
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
956 PM CDT MON JUL 11 2016

IAC161-120306-
/O.CAN.KDMX.SV.W.0081.000000T0000Z-160712T0315Z/
SAC IA-
956 PM CDT MON JUL 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAC COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL AND CENTRAL IOWA.

LAT...LON 4233 9440 4221 9440 4221 9437 4190 9431
      4190 9475 4230 9472
TIME...MOT...LOC 0256Z 266DEG 37KT 4237 9451 4196 9455 

$$

IAC025-027-073-120315-
/O.CON.KDMX.SV.W.0081.000000T0000Z-160712T0315Z/
CALHOUN IA-CARROLL IA-GREENE IA-
956 PM CDT MON JUL 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN CALHOUN...EASTERN CARROLL AND WESTERN GREENE
COUNTIES...

AT 956 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF ROCKWELL CITY TO 8 MILES NORTHEAST OF
COON RAPIDS...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JEFFERSON...LAKE CITY...GLIDDEN...SCRANTON...CHURDAN...
FARNHAMVILLE...LOHRVILLE...LANESBORO...RALSTON...HOBBS COUNTY PARK
AND JEFFERSON MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES .

&&

LAT...LON 4233 9440 4221 9440 4221 9437 4190 9431
      4190 9475 4230 9472
TIME...MOT...LOC 0256Z 266DEG 37KT 4237 9451 4196 9455 

HAIL...<.75IN
WIND...60MPH
 
$$

KOTENBERG
755 
WWUS53 KDMX 120310
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1010 PM CDT MON JUL 11 2016

IAC025-027-073-120320-
/O.EXP.KDMX.SV.W.0081.000000T0000Z-160712T0315Z/
CALHOUN IA-CARROLL IA-GREENE IA-
1010 PM CDT MON JUL 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN...EASTERN
CARROLL AND WESTERN GREENE COUNTIES WILL EXPIRE AT 1015 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL AND CENTRAL IOWA.

LAT...LON 4233 9440 4221 9440 4221 9437 4190 9431
      4190 9475 4230 9472
TIME...MOT...LOC 0310Z 266DEG 37KT 4238 9432 4197 9436 

$$

KOTENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:47 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 11, 6:47 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
647 PM CDT Mon Jul 11 2016

.SHORT TERM.../Tonight/
Issued at 344 PM CDT Mon Jul 11 2016

Area of surface low that has developed across ERN SD with an
associated cold front extending southward across ERN NE. Outflow
boundary across western IA from earlier convection across MN has
provided focus for a line of weak storms across the western CWA.
This activity may fester for a bit, but is not expected to do much
this afternoon with a decent cap in place. More vigorous activity
expected to develop further back to the west in vicinity of the cold
front where low level convergence is better. Overall CAPE values
very strong with deep layer shear values sufficient but still on the
low side. Convection expected as mentioned previously to initiate to
our west, and then will push eastward this evening into the
overnight hours. LLJ to increase this evening, which should allow
the severe threat to extend into the late evening/overnight hours.
Overall storms expected to merge into a squall line MCS to move
through the CWA. Have pushed main area of higher pops later this
evening as it should take some time for the storms to push into
central IA, with the main activity expected by mid-evening into late
evening.

Hydro a small concern, freezing levels around 14-15 kft so expect a
lot of warm rain processes. Additionally PWATs around 1.9 inches.
Limitations will be centered around more progressive storm motions
expected and the fact that much of the CWA can take quite a bit of
rain with the mature crops. Am concerned somewhat as the boundary
stalls out across the south, with the possibility of storm motion
becoming more parallel to the boundary which could set up some
training storms. Activity not expected to be as vigorous by that
time which should help limit flash flood potential as well.

.LONG TERM.../Tuesday through Monday/
Issued at 344 PM CDT Mon Jul 11 2016

Main challenges in the period will be focused on convection and
temperatures. In the near term tonights convection will shift east
southeast early in the period anchored to the next outflow boundary
moving south/southwest overnight. What weak convergence remains over
the south tomorrow may have enough afternoon instability to re-
initiate convection in the afternoon across the south half. Though a
south shift in the airmass is expected by Tuesday...surface and deep
layer moisture will remain over the southeast half of the forecast
area through 00z Wednesday with some northward expansion of this
airmass overnight into Wednesday. Thus...PWATs will recover over the
south/southeast to about 2 inches between 21z Tuesday and 06z
Wednesday. With a lingering sfc/upper level boundary in the
region...any lift across the boundary Tuesday night will focus
another MCS over northern MO/southern IA late in the day or
overnight hours. We are outlooked for excessive rainfall over the
southeast half for Day2...with some potential for heavy rainfall
over the south Tuesday night/early Wed. Given the current crop
coverage and stage of development...even with localized heavy
rainfall possible...unless backbuilding occurs with repeated
coverage...any water issues should be limited to localized urban
runoff. Temperatures will remain very warm with highs in the mid to
upper 80s south with lower to mid 80s in the north. By Wednesday
morning both the GFS and Euro project another shortwave with a cool
front tracking southeast from Minnesota to Central Iowa by 00z
Thursday.

Last nights 00z and todays 12z Euro is more robust with its surface
features Wednesday and even suggests a cold pool developing with a
more expansive area of convection through the day. With upper level
support from an increasing H500 band of westerlies moving into
northern Iowa by 00z Thursday...the Euro lends some support to a
more active day on Wednesday with the stronger dynamics that are
forecast. The GFS keeps the bulk of the development across the south
later in the afternoon/evening and then reorganizes stronger
convection through 06z over northern Missouri. The difference
between the models is due to the progression of the sfc
boundary...with the GFS having the boundary over central Iowa by 18z
while the Euro has it over northwest Iowa...roughly 4 to 6 hours
slower.  Prefer the Euro which is also supported by the GEM. Highs
will be warm again prior to the more significant frontal passage
with daytime readings in the upper 80s expected south and lower to
mid 80s in the north with warm and humid weather once again.

The remainder of the period will be highly dependent upon the cooler
airmass over the Great Lakes Friday through Sunday...and how quickly
return southerly flow can be established over the Plains. While the
GFS already brings moisture back Friday night into Saturday...the
00z Euro holds off on convection until later Saturday night and then
only over our extreme west.  The newer Euro brings some convection
in faster by Friday night and then again on Sunday. With some
uncertainties in the forecast into the weekend...will continue the
trend from previous forecast of warming temperatures and increasing
chances for thunder into the weekend.

&&

.AVIATION.../For the 00Z TAFS through 00Z Tuesday evening/
Issued at 640 PM CDT Mon Jul 11 2016

Boundary will come into state tonight with thunderstorms moving
east southeast through the area. While conditions will primarily
be VFR, there will be MVFR to IFR conditions in and around
thunderstorms during the night. Once the boundary moves through,
will see ceilings decrease in the morning in northern IA although
the will linger in southern IA as boundary stalls out. Surface
winds will be southerly this evening but erratic near storms.
Winds generally from the southwest or west on Tuesday.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...None.

&&

SHORT TERM...Beerends
LONG TERM...REV
AVIATION...Cogil
Hazardous weather outlook, Jul 11, 7:00 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
700 PM CDT MON JUL 11 2016

IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073-
081>083-092-093-121100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-
POLK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-
700 PM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA THIS EVENING
AND INTO THE OVERNIGHT. A FEW STORMS MAY BE SEVERE WITH DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH AND HALF DOLLAR SIZED HAIL. THE
STRONGEST STORMS ARE EXPECTED THROUGH MIDNIGHT. LOCALLY HEAVY
RAINFALL MAY OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY WITH A
FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL POSSIBLE. ADDITIONAL
THUNDERSTORMS ARE FORECAST FOR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT THROUGH
WEDNESDAY.

IAZ027-028-038-039-049-050-061-062-074-075-084>086-094>097-121100-
BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK-
MARION-MAHASKA-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS-
700 PM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA
OVERNIGHT...GENERALLY AFTER MIDNIGHT. AN ISOLATED SEVERE STORM
WILL BE POSSIBLE WITH DAMAGING WINDS OF 60 MPH AND QUARTER HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY WITH A
FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL POSSIBLE. ADDITIONAL
THUNDERSTORMS ARE FORECAST FOR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT THROUGH
WEDNESDAY.

In the hours before

Special weather statement, Jul 11, 8:13 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
813 PM CDT MON JUL 11 2016

IAZ033-120200-
SAC IA-
813 PM CDT MON JUL 11 2016

...STRONG STORM MAY PRODUCE WIND GUSTS TO 50 MPH AND DIME TO
NICKEL SIZE HAIL...

AT 812 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LAKESIDE...OR 7 MILES SOUTHWEST OF STORM LAKE...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCHALLER AND NEMAHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES .

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL IOWA.

LAT...LON 4256 9539 4256 9492 4253 9492 4243 9532
      4247 9532 4248 9539
TIME...MOT...LOC 0112Z 239DEG 21KT 4256 9527

KOTENBERG
Local storm report, Jul 11, 8:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
858 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     5 W DOW CITY            41.92N 95.59W
07/11/2016                   CRAWFORD           IA   TRAINED SPOTTER

            SEVERAL TREES AND TREE LIMBS DOWN. TIME
            ESTIMATED.

&&

ZOGG
Special weather statement, Jul 11, 9:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
911 PM CDT MON JUL 11 2016

IAZ015-023-024-034-035-120300-
WEBSTER IA-PALO ALTO IA-HUMBOLDT IA-CALHOUN IA-POCAHONTAS IA-
911 PM CDT MON JUL 11 2016

...LINE OF STRONG STORMS MAY PRODUCE WINDS OF 40 TO 50 MPH AND
SMALL HAIL...

AT 910 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTHEAST OF LAURENS TO 7 MILES
NORTHWEST OF NORTH TWIN LAKE. MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
POCAHONTAS...MANSON...NORTH TWIN LAKE...POMEROY...ROLFE...GILMORE
CITY...TWIN LAKES...PALMER...HAVELOCK...BRADGATE...PLOVER...
OTTOSEN...PIONEER...POCAHONTAS MUNICIPAL AIRPORT AND TWIN LAKES STATE
PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL...WEST CENTRAL...CENTRAL AND NORTHWESTERN IOWA.

LAT...LON 4291 9444 4291 9438 4247 9438 4252 9483
      4291 9484 4295 9444
TIME...MOT...LOC 0210Z 265DEG 28KT 4290 9475 4255 9475

KOTENBERG
Local storm report, Jul 11, 9:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
913 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     DELOIT                  42.10N 95.32W
07/11/2016                   CRAWFORD           IA   PUBLIC

            NUMEROUS TREE LIMBS DOWN.

&&

ZOGG
Local storm report, Jul 11, 9:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
923 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     LAKE VIEW               42.30N 95.05W
07/11/2016  E60 MPH          SAC                IA   TRAINED SPOTTER

            .

&&

ZOGG
Local storm report, Jul 11, 9:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
924 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             2 NE POMEROY            42.58N 94.65W
07/11/2016  E1.25 INCH       POCAHONTAS         IA   TRAINED SPOTTER

            .

&&

ZOGG

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:13 PM CDTSpecial Weather StatementDMXSac47 min
Jul 11, 8:29 PM CDTSevere Thunderstorm WarningDMXCrawford46 min
Jul 11, 9:07 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac38 min
Jul 11, 9:11 PM CDTSpecial Weather StatementDMXPocahontas49 min
Jul 11, 9:41 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Sac, Webster34 min
Jul 11, 9:45 PM CDTSpecial Weather StatementDMXAudubon, Guthrie45 min
Jul 11, 10:10 PM CDTSpecial Weather StatementDMXBoone, Greene, Hamilton, Webster50 min
Jul 11, 10:50 PM CDTSpecial Weather StatementDMXPolk, Story40 min
Jul 11, 11:24 PM CDTSpecial Weather StatementDMXButler, Grundy, Hardin51 min
Jul 11, 11:26 PM CDTSpecial Weather StatementDMXWorth34 min
Jul 11, 11:29 PM CDTSpecial Weather StatementDMXJasper, Marion46 min
Jul 11, 11:51 PM CDTSpecial Weather StatementDMXMarshall24 min
Jul 12, 12:00 AM CDTSpecial Weather StatementDMXBlack Hawk, Bremer30 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.